English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Ditransitive constructions in Tungusic languages

Malchukov, A. L., & Nedjalkov, I. (2010). Ditransitive constructions in Tungusic languages. In A. L. Malchukov, M. Haspelmath, & B. Comrie (Eds.), Studies in Ditransitive Constructions (pp. 316-351). Berlin: de Gruyter. doi:10.1515/9783110220377.316.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Malchukov, Andrej L.1, Author              
Nedjalkov, Igor', Author
Affiliations:
1Department of Linguistics, Max Planck Institute for Evolutionary Anthropology, Max Planck Society, ou_38005              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010-122010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1515/9783110220377.316
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Studies in Ditransitive Constructions
Source Genre: Book
 Creator(s):
Malchukov, Andrej L., Editor
Haspelmath, Martin, Editor
Comrie, Bernard, Editor
Affiliations:
-
Publ. Info: Berlin : de Gruyter
Pages: xviii, 772 S. Volume / Issue: - Sequence Number: - Start / End Page: 316 - 351 Identifier: ISBN: 978-3-11-022037-7
DOI: 10.1515/9783110220377